# SDR SWAA042565

- Difficulty date: September 2, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 57,531 hours, 54,784 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 2423
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING AFT INBOARD T/E FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
